Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Itchie

Roaccutane and Rash

Recommended Posts

Hi people,

I just started my roaccutane around 5 days ago, and i'm experiencing some skin rash on my right hand and some over my back, its like gooseflesh, but they r red and not really itchy unless u touch it.

I'm just wondering if this is common? will it go away once the body gets used to the drug? or do i have to wait til the course finish? should i contiune taking the roaccutane (goin to see the derm tomorrow in regards to this issue)? will i be allergied from the drug?

Share this post


Link to post
Share on other sites

Hi,

I', 1.5 months into tane and i started getting that really badly recently. All up my arms n back of my hands, used e45 lotion on it for last week n now its all gone :D

Share this post


Link to post
Share on other sites

Yes, it's very common and nothing to worry about. To heal it, get an OTC 1% hydrocortizone cream and use it a couple times a day until it goes away. Moisturize more often to prevent recurrance.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×